Research Repository

A nonlinear optimization model for the balanced vehicle routing problem with loading constraints

Vega-Mejía, CA, Montoya-Torres, JR and Islam, Sardar (2019) A nonlinear optimization model for the balanced vehicle routing problem with loading constraints. International Transactions in Operational Research, 26 (3). pp. 794-835. ISSN 0969-6016 (In Press)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: VRPLC; mathematical optimization models; weight‐bearing strength; vehicle weight capacity; weight distribution; delivery time windows; balanced vehicle fleet
Subjects: FOR Classification > 1503 Business and Management
Faculty/School/Research Centre/Department > Institute for Sustainable Industries and Liveable Cities
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 28 Feb 2019 05:47
Last Modified: 04 Mar 2019 01:03
URI: http://vuir.vu.edu.au/id/eprint/37999
DOI: https://doi.org/10.1111/itor.12570
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar